Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 9, Pages 1555–1559 (Mi de430)  

This article is cited in 3 scientific papers (total in 3 papers)

Recurrent and almost periodic limit solutions of non-autonomous systems

V. M. Millionshchikov

Lomonosov Moscow State University

Full text: PDF file (502 kB)

Bibliographic databases:
UDC: 517.917
Received: 25.03.1967

Citation: V. M. Millionshchikov, “Recurrent and almost periodic limit solutions of non-autonomous systems”, Differ. Uravn., 4:9 (1968), 1555–1559

Citation in format AMSBIB
\Bibitem{Mil68}
\by V.~M.~Millionshchikov
\paper Recurrent and almost periodic limit solutions of non-autonomous systems
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 9
\pages 1555--1559
\mathnet{http://mi.mathnet.ru/de430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=239196}
\zmath{https://zbmath.org/?q=an:0177.35401}


Linking options:
  • http://mi.mathnet.ru/eng/de430
  • http://mi.mathnet.ru/eng/de/v4/i9/p1555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Ivanov, “A dynamic system of shifts and the existence of a solution of a problem of almost periodic optimization”, Russian Math. (Iz. VUZ), 49:10 (2005), 25–41  mathnet  mathscinet
    2. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
    3. A. P. Afanasev, S. M. Dzyuba, “O novykh svoistvakh rekurrentnykh dvizhenii i minimalnykh mnozhestv dinamicheskikh sistem”, Vestnik rossiiskikh universitetov. Matematika, 26:133 (2021), 5–15  mathnet
  • Number of views:
    This page:81
    Full text:48

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022